# SDR MK1Y20220515005

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 50,897 hours, 222,727 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Part number: 2242302545
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 400
- Part time: 50,897 hours, 22,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DAMAGE ON #2 ENGINE RIGHT CORE COWL PRECOOLER EXIT DUCT UPPER SIDE (DEEP GROOVES, HOLE AND WORNAREA)
